This article is cited in 2 scientific papers (total in 2 papers)
On the limit of regular dissipative and self-adjoint boundary value problems with nonseparated boundary conditions when an interval stretches to the semiaxis
V. I. Khrabustovskyi
Ukrainian State Academy of Railway Transport, 7, Feyerbakh Sq., Kharkiv, 61050, Ukraine
For the symmetric differential system of the first order that contains a spectral parameter in Nevanlinna's manner the limit of regular boundary value problems with dissipative or accumulative nonseparated boundary conditions is studied when the interval stretches to the semiaxis. When for the considered system the case of the limit point takes place in one of the complex half-planes, we obtain the condition which guarantees the non- self-adjointness of the boundary condition at zero that corresponds to the limit boundary problem. This result is illustrated on the perturbed almost periodic systems. When the boundary condition in the prelimit regular problems is periodic, we show that the limit characteristic matrix is also the characteristic matrix on the whole axis if the coefficients of the system are extended in a certain way on the negative semiaxis. In the general case we find the condition when the convergence of characteristic matrixes implies the convergence of resolvents.
Key words and phrases:
characteristic matrix, nonseparated boundary conditions, resolvent convergence, almost periodic function.
PDF file (469 kB)
MSC: 34B07, 34B20, 34B40, 47E05
V. I. Khrabustovskyi, “On the limit of regular dissipative and self-adjoint boundary value problems with nonseparated boundary conditions when an interval stretches to the semiaxis”, Zh. Mat. Fiz. Anal. Geom., 5:1 (2009), 54–81
Citation in format AMSBIB
\paper On the limit of regular dissipative and self-adjoint boundary value problems with nonseparated boundary conditions when an interval stretches to the semiaxis
\jour Zh. Mat. Fiz. Anal. Geom.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. M. Bruk, “On linear relations generated by a differential expression and by a Nevanlinna operator function”, Zhurn. matem. fiz., anal., geom., 7:2 (2011), 115–140
V. Khrabustovskyi, “Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner”, Zhurn. matem. fiz., anal., geom., 9:4 (2013), 496–535
|Number of views:|